# SDR 4DPA2022051300002

- Difficulty date: May 13, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL QTY INDICATION FAILED. THE FIRST SIDE ( RIGHT ) OF FUEL QUANTITY AND TOTALIZER WENT DASHED LINES…. THEN THE OTHER SIDE ( LEFT ) WENT TO A RED BOX WITH A 0. CREW RAN THEIR QRH WHICH STATED TO LAND AT NEAREST SUITABLE AIRPORT. ONCE THE CREW LANDED IN CHS THEY RESET THE FUEL INDICATION SYSTEM AND ALL FUEL QUANTITIES WERE VISIBLE. CREW DECIDE TO PROCEED TO WHITE PLAINS AS SCHEDULED WHICH WAS COMPLETED WITH NO FURTHER ISSUES. MX PERFORMED A FUEL TANK SUMP CHECK ONCE IT RETURNED TO DALLAS MX STATION WITH NO DEFECTS OR ABNORMALITIES.
